# SDR DLL13953026

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin Clip
- Condition: Corroded
- Location: Bs 769
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND CLIP CORRODED STA 769 BETWEEN STR 33 TO 35.  CUT AND REMOVED CLIP, DRILLED NEW CLIP AND SPLICE STRAP, INSTALLED PER SRM 53-12-00 FIG 817.
